# SDR ASAA1047566

- Difficulty date: February 22, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: BAC14902807
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME FAIL SAFE ANGLE IS GOUGED SEVERAL PLACES ON O/B SIDE OF INTERCOSTAL FWD ATTACH ANGLE.  REMOVED AND REPLACED ANGLE.
